# SDR AALA200801833

- Difficulty date: June 25, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- Aircraft time: 84,547 hours, 15,710 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 146T3223
- Condition: Corroded
- Location: Bs 1219 S38l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - KEEL BEAM AT STATION 1219 HAD CORROSION REMOVED FROM THE VERTICAL AND HORIZONTAL FLANGES.  REPAIRED PER MRB 767-3237.  VERTICAL FLANGE: 0.4 INCH BY 0.9 INCH WITH A DEPTH OF 0.050 INCH.  HORIZONTAL FLANGE: 0.8 INCH BY 2.4 INCH WITH A DEPTH OF 0.160 INCH.  (S)
